A 22-year-old male asked:
Disclaimer

does using benadryl (diphenhydramine) increase the change of gastric?

1 doctor answer
Dr. Rodney Del Valle
A Verified Doctor answered
A US doctor answered Learn more
Possibly: Non-selectively antagonizes central and peripheral h1 receptors and possess antichinergic properties creating antidyskenetic, antiemetic and sedative effect. That effect, in theory could change movement and may be even ph.
Answered on Sep 19, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old female asked:
Dr. Stuart Hickerson
A Verified Doctor answered
A US doctor answered Learn more
Anticholinergic: Benadryl (diphenhydramine) has an anticholinergic effect and that side effect is what is causing the hallucinations.
1
1 thank
A 31-year-old female asked:
Dr. Nayla Mumneh
A Verified Doctor answered
A US doctor answered Learn more
Habituation: No danger but with time it may become less effective as your body gets used to it.
A 47-year-old member asked:
Dr. Bennett Werner
A Verified Doctor answered
A US doctor answered Learn more
Possibly: If you're sensitive as it has a mild anticholinergic effect.
A 35-year-old female asked:
Dr. Bennett Werner
A Verified Doctor answered
A US doctor answered Learn more
Neither: Benadryl (diphenhydramine) has no appreciable effect on BP. It's safe in heart disease. We give it intravenously (much more potent given IV) in the c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month